[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: your mail

Hi Laura,
I had the same problems you have, but when I stopped using sofsets 
that helped(My skin would turn red and lumpy after 2-3 hours and bgs 
would rise).  I haven't been able to use any of the "plastic" sets cuz 
my skin reacts.  I've never used velosulin so I can't help with that.  
I use rapids now, which are a little annoying but they are quick and 
only cause a problem if I leave them in more than 5 days.

>No, I haven't ... but I seem to recall getting some really bad 
>when I was on velosulin too, like pus oozing out of the site and 
>ugh! I was also using the bent needle then too, though, so maybe that 
>something to do with it. Maybe I've just got sensitive skin, who 
>On Tue, 1 Dec 1998, Michael wrote:
>> On Mon, 30 Nov 1998, Laura Kiernan wrote:
>> > Hi everyone!
>> > 
>> > I've been reading some old posts and it seems like people can 
leave their
>> > infusion sets in for a really long time.  I get big red lumps and 
high bs
>> > if i leave it in for more than 2 or 3 days (I use the sofset and 
am on
>> > humalog). Any suggestions?
>> > 
>> Have you tried the Humalog/Velosulin cocktail to reduce the site 

Get Your Private, Free Email at http://www.hotmail.com
Insulin-Pumpers website http://www.insulin-pumpers.org/